Nonnegativity of the Cauchy matrix and the stability of a system of linear differential equations with retarded argument
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 201-208
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a2,
author = {A. I. Domoshnitskii and M. V. Sheina},
title = {Nonnegativity of the {Cauchy} matrix and the stability of a system of linear differential equations with retarded argument},
journal = {Differencialʹnye uravneni\^a},
pages = {201--208},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a2/}
}
TY - JOUR AU - A. I. Domoshnitskii AU - M. V. Sheina TI - Nonnegativity of the Cauchy matrix and the stability of a system of linear differential equations with retarded argument JO - Differencialʹnye uravneniâ PY - 1989 SP - 201 EP - 208 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_2_a2/ LA - ru ID - DE_1989_25_2_a2 ER -
%0 Journal Article %A A. I. Domoshnitskii %A M. V. Sheina %T Nonnegativity of the Cauchy matrix and the stability of a system of linear differential equations with retarded argument %J Differencialʹnye uravneniâ %D 1989 %P 201-208 %V 25 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1989_25_2_a2/ %G ru %F DE_1989_25_2_a2
A. I. Domoshnitskii; M. V. Sheina. Nonnegativity of the Cauchy matrix and the stability of a system of linear differential equations with retarded argument. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 201-208. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a2/